# SDR SWIA201230367

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 43,097 hours, 35,737 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TRIMMED TO THE LEFT ON IT'S OWN IN FLIGHT.  (FLT 4551)  REPLACED RUDDER/AILERON TRIM PANEL IN REFERENCE TO AMM.  P/N OFF:  601R51226-23SW1
